# SDR ASMF200504011

- Difficulty date: April 11, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 42,229 hours, 29,143 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 45D161
- Part serial: 609
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 42,229 hours, 29,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF AIR CONDITIONING SYSTEM DID NOT PRESSURIZED.  IN GROUND, CAPTAIN REPORTED NO AIR FLOW WITH BOTH AIR CONDITIONING PACKAGES OPERATING.  DURING REVISION THE FLOW CONTROL VALVE BREAKERS, PRESSURE REGULATOR VALVE AND THE AIR CONDITION SWITCH WERE OPERATING NORMALLY BUT THE AIR CONDITIONING SYSTEM DID NOT PRESSURIZE.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, THE S1-296 AND S1-297 SWITCHES WERE REPLACED IAW MM 21-31-09, TESTED CORRECT.  THE FLIGHT DATA RECORDER WAS REPLACED IAW 31-31-01.
